# SDR ABXA080101

- Difficulty date: February 29, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S232T30114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FORWARD OUTBOARD SEAT TRACK CRACKED AT FORWARD STOP FITTING.  REMOVED AND REPLACED TRACK ASSEMBLY IAW B767 SRM 51-40-02.
